# SDR SWIA202505300214

- Difficulty date: February 14, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 49,184 hours, 42,245 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH SIDE OF THE RUDDER, LOCATED ROUGHLY 6" FROM THE TOP AND 18" AFT OF THE LEADING EDGE OF THE RUDDER.  (C-CHECK RO 05/28/2025)COMPLIED WITH REO 601R-55-41-300 DATED: 2025-02-21 AND REV -- FOR THE PERMANENT DISPOSITION FOR THE DENT TO THE RUDDER SKIN BETWEEN RS142.630 - RS148.858, RHS. COMPLETED FORM M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY. ALL NDT'S COMPLIED WITH AND NO CRACKS NOTED AT THIS TIME. ENTERED INTO THE ADM #N924SW-9294. COMPLETED FORM M-257. APPLIED YELLOW DOT AS REQUIRED. NO FURTHER ACTION REQUIRED AT THIS TIME.
